# SDR DXTA200803025

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N161QS
- Make and model: Beech 400A
- Aircraft serial: RK435
- Aircraft time: 1,489 hours, 1,352 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: 38771
- Part serial: 896
- Condition: Inoperative
- Location: Brakes
- Part time: 236 hours, 210 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, IT REQUIRED COMPLETE  RUDDER PEDAL COMPRESSION TO ENGAGE THE BRAKES. TROUBLESHOT, REMOVED AND REPLACED POWER BRAKE VALVE.  PERFORMED BRAKE SYSTEM FUNCTIONAL TESTING, NO DISCREPANCIES NOTED AT THIS TIME.  SERVICES HYDRAULIC RESERVOIR.  PERFORMED OPERATIONAL TEST, NO DISCREPANCIES NOTED AT THIS TIME.  IAW AMM 32-40-00 & 12-10-00.
